# SDR MWEA080051

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 58,225 hours, 47,618 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Damaged
- Location: Flt Attendent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT SEAT HAS THE TOP HINGE HARDWARE PULLED THROUGH THE STRUCTURE OF THE SEAT FRAME.  REMOVED AND REPLACED SEAT ASSEMBLY.
